A new technique to estimate the regularity of refinable functions

Published

Journal Article

We study the regularity of refinable functions by analyzing the spectral properties of special operators associated to the refinement equation; in particular, we use the Fredholm determinant theory to derive numerical estimates for the spectral radius of these operators in certain spaces. This new technique is particularly useful for estimating the regularity in the cases where the refinement equation has an infinite number of nonzero coefficients and in the multidimensional cases.

Full Text

Duke Authors

Cited Authors

  • Cohen, A; Daubechies, I

Published Date

  • January 1, 1996

Published In

Volume / Issue

  • 12 / 2

Start / End Page

  • 527 - 591

International Standard Serial Number (ISSN)

  • 0213-2230

Digital Object Identifier (DOI)

  • 10.4171/RMI/207

Citation Source

  • Scopus